# SDR UALA2010012800354

- Difficulty date: January 28, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 79,374 hours, 9,576 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE CRACKS AT INBD MID FLAP LE. 4" LONG, 3.5" LONG AND 2" LONG EA CAUSED BY BIRD STRIKE. SUPPLEMENTAL DATA UPDATE RH IB MIDFLAP OB LEADING EDGE REMOVED RESIN INSTALLED AT BIRDSTRIKE DAMAGE AREA. REMOVED PAINT AND DELAMINATED SKIN. ROUTED OUT CRACKS IN SKIN. FOUND BIRD HAD PENETRATED CORE AND INNER SKIN IN AREA OF DAMAGE. REMOVED L-E BULL NOSE AND GAVE TO STORES TO ROUTE TO SFO SHOP 321 R&R ROUTING TAG. INSTALLED RH INBD MID FLAP LEADING EDGE BULL NOSE.PART REPAIRED AT SFO. R&R TAG 38-06-60.
